# SDR 99ZZZX2856

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117LF
- Make and model: Bolkms BK117A1
- Aircraft serial: 7013
- System (JASC): 2211 · Autopilot Computer
- Part: Spas Computer
- Part number: 117882921
- Condition: Failed
- Location: Spas
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COMPUTER FAILED SPAS TEST, PARA 4.2.1.  REMOVED AND REPLACED.
